# SDR FDEA202503200461

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK CORRODED, AT FR77-80, Y0. REPAIRED THE CORRODED SEAT TRACK IN MDCC AT FR77-80, Y0 PER  SRM 53-10-16-201   PARA.4. THIS WAS CATEGORY A REPAIR. MAJOR REPAIR IAW GMM6-2-100.
